# SDR QXEA9901512

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FORWARD CARGO BAY CENTER CARGO DOOR APERTURE IS DENTED ON AFT SIDE OF DOOR APERTURE.  REPAIRED IAW FOKKER SRM 53-02-16, PAGE 3, SECTION C-C, FIGURE 1.
